# SDR MWEA070187

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,268 hours, 21,969 cycles
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 1756
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OIL STRAINER CLOGGING LIGHT CAME ON, OIL TEMPERATURE WENT TO 120 THEN DECREASED OIL PRESSURE AT 45 EPR.  REMOVED AND REPLACED OIL DIFFERENTIAL PRESSURE SWITCH.
